Please use this identifier to cite or link to this item:
|Title:||A Note on Higher-Order Nondifferentiable Symmetric Duality in Multiobjective Programming|
|Authors:||Agarwal, R. P.|
Gupta, S. K.
|Keywords:||Higher Order Symmetric Duality|
|Abstract:||In this work, we establish a strong duality theorem for Mond–Weir type multiobjective higher-order nondifferentiable symmetric dual programs. This fills some gaps in the work of Chen [X. Chen, Higher-order symmetric duality in nondifferentiable multiobjective programming problems, J. Math. Anal. Appl. 290 (2004) 423–435].|
|Appears in Collections:||2011|
Files in This Item:
|A note on higher-order nondifferentiable symmetric duality in multiobjective programming.pdf||205.85 kB||Adobe PDF||View/Open Request a copy|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.